# SDR CA101108012

- Difficulty date: October 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020201
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER ROTATION WHEN GEAR WAS REQUESTED UP, CLIMBING OUT AND ACCELERATING TO 200 KTS AT AROUND 160 KTS GEAR HANDLE WAS ILLUMINATED WITH AMBER GEAR LIGHT ILLUMINATED, RED WARNING ILLUMINATED AT SAME AT SAME TIME FOR APPROX 10 SEC THEN OPERATED NORM.  THEN HANDLE AND RED ILLUMINATED MOMENTARILY FOR 5 SEC BEFORE GOING BACK OUT.  MAINTENANCE: REPLACED LGDLK SENSOR IAW Q400 AMM 32-61-06-400-802.  EXTENSION AND RETRACTION OP`S CKS GOOD IAW TASK 32-31-00- 710-801.
